# SDR REXA2017060200656

- Difficulty date: June 2, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 23,657 hours, 15,514 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0470
- Condition: Inoperative
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, STEERING INOPERATIVE CAUTION MESSAGE.   REMOVED AND REPLACED NLG STEERING MANIFOLD,  LEAK CHECKED GOOD IAW AMM 32-51-50.  BITE CHECK TEST OF THE STEERING SYS,  TESTED GOOD IAW AMM 32-50-00,  OPS CHECKED GOOD IAW AMM 32-51-00.                                 
"
